A Nonlinear Small-Gain Theorem for Large-Scale Infinite-Dimensional Systems

Adiya Bao, Tengfei Liu, Zhong Ping Jiang, Lina Zhang

Research output: Contribution to journalArticlepeer-review


This paper develops a large-scale small-gain result for dynamic networks composed of infinite-dimensional subsystems. It is assumed that the subsystems are input-to-output stable (IOS) and unboundedness observable (UO), and the large-scale infinite-dimensional system can be proved to be IOS and UO if the proposed small-gain condition is satisfied.

Original languageEnglish (US)
Pages (from-to)188-199
Number of pages12
JournalJournal of Systems Science and Complexity
Issue number1
StatePublished - Feb 1 2018


  • Infinite-dimensional systems
  • input-to-output stability (IOS)
  • input-to-state stability (ISS)
  • small-gain theorem

ASJC Scopus subject areas

  • Computer Science (miscellaneous)
  • Information Systems


Dive into the research topics of 'A Nonlinear Small-Gain Theorem for Large-Scale Infinite-Dimensional Systems'. Together they form a unique fingerprint.

Cite this